×

Periodic solutions of large norm of Hamiltonian systems. (English) Zbl 0528.58028


MSC:

37J45 Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods (MSC2010)
34C25 Periodic solutions to ordinary differential equations
70H05 Hamilton’s equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Rabinowitz, P.H, A variational method for finding periodic solutions of differential equations, (), 225-251
[2] Rabinowitz, P.H, On large norm periodic solutions of some differential equations, () · Zbl 0152.10003
[3] Benci, V; Rabinowitz, P.H, Critical point theorems for indefinite functionals, Invent. math., 52, 336-352, (1979)
[4] Rabinowitz, P.H, Periodic solutions of Hamiltonian systems, Comm. pure appl. math., 31, 157-184, (1978) · Zbl 0358.70014
[5] Fadell, E.R; Rabinowitz, P.H, Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Invent. math., 45, 139-174, (1978) · Zbl 0403.57001
[6] Fadell, E.R; Husseini, S; Rabinowitz, P.H, Borsuk-Ulam theorems for arbitrary S1 actions and applications, () · Zbl 0506.58010
[7] Clark, D.C, A variant of the ljusternick-schnirelman theory, Indiana univ. math. J., 22, 65-74, (1972) · Zbl 0228.58006
[8] Rabinowitz, P.H, Variational methods for nonlinear eigenvalue problems, (), 141-195
[9] {\scV. Benci}, On critical point theory for indefinite functionals in the presence of symmetry, Trans. Amer. Math. Soc., in press. · Zbl 0504.58014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.